# SDR FDEA2020070211302

- Difficulty date: June 21, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA754071
- Condition: Damaged
- Location: Mian Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT AFT LEFT AREA, STATION Y1901 FLOOR PANEL 291GF (SECOND FROM OUTBOARD) FOUND SPONGY.  MAIN DECK CARGO COMPARTMENT AFT LEFT AREA, STATION Y1901 FLOOR PANEL 291GF REMOVED PER AMM 53-21-09-4, FABRICATED PER DRAWING SRZ-25-005 REVISION R, AND INSTALLED PER AMM 53-21-09-4.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
